# SDR UALA2009091402883

- Difficulty date: September 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 42,077 hours, 5,056 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 210011
- Condition: Defective
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT EMERGENCY LIGHTS FLASHED INTERMITTENTLY. OPERATION THEN CONTINUED NORMALLY. REPLACED DEFECTIVE SWITCH GUARD AT DOOR 1L EMERGENCY LTS ARMING SWITCH, ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL TEST. CHECKS OKAY.
